• Experience with FEC for breast cancer

    Asked by Sabela on Sunday, April 16, 2017

    Experience with FEC for breast cancer

    I had 3 rounds of taxotere and 1 out of 3 rounds of FEC. I thought Taxotere was terrible when my bones hurt all the time but God FEC is worse! Am feeling sick all the time (never threw up though) , weak and the biggest change is on my mood, am always feeling down and feel like crying always which wasnt like that with taxotere. The doctor on my last visit told me from my lab results they could see my body reacted strongly with the drug. I would love to read other experiences with FEC? am I being overly dramatic or did anybody else had serious mood swings whiles on FEC?

    4 Answers from the Community

    4 answers
    • barryboomer's Avatar
      barryboomer

      It may be from the Steroids and not the chemo.....

      about 3 years ago
    • ChildOfGod4570's Avatar
      ChildOfGod4570

      Just curious, did you get a Neulasta shot the day after? That can cause bone pain too. Like you, I am very sensitive to drugs. Though I didn't have the same chemo as you had, I know it's perfectly normal to have mood swings and physical symptoms we never experienced before. We're deliberately making ourselves sicker than we've ever been in our lifetime, our bodies go through a lot, and that takes a toll on us physically and emotionally. I know I was a wreck when I was on chemo. I hated being sick and weak; I felt like an ape (largely due to hair loss and bad breath from the chemo); and I was certain I was the only person who felt this way. I realized that others were on chemo like I was, but I wanted to sit across the table from one of them and talk to them, for it takes another chemo patient to truly understand what we go through on a daily basis behind the closed doors when the wigs and hats are on their stands and it's all we can do to climb out of bed. I don't think you are being too dramatic at all, just that you are rapidly wearing of feeling icky and can't wait to enjoy health once more. I hope you feel better soon. HUGS and God bless.

      about 3 years ago
    • Linda60's Avatar
      Linda60

      If it is the steroids, you might ask if you can cut the dose down. I had a bad reaction to them, couldn't sleep at all so they let me cut the dose in half which helped some. I'm sorry you are having such a tough time!

      about 3 years ago
    • Sabela's Avatar
      Sabela

      Thanks for your responses! I never thought it was the steroids causing the mood swings. I know it made my blood sugar high as am diabetic. I have told the nurses about that but it seems they aren't listening. On FEC the dosage of steroid is lower than when I was on the first drug , but will still ask them if they could reduce it.

      ChildofGod, I have never been given neulasta, what does that do?

      about 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more ductal carcinoma in situ (dcis) questions.  Also, don't forget to check out our Ductal carcinoma in situ (DCIS) page.